Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

corichel

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About corichel

  • Rank
    New Member
  1. Oh, terrific. LOL. Do you know anything about thyroid problems? When I was on Accutane, they tried to take my blood once, and my blood literally would not come out. They had the needle in my vein, and it wasn't coming out. They tried both arms, and my hand. I was just wondering if that was another symptom of a thyroid problem.
  2. I've been on Accutane twice. Completely cleared my skin the first time, then my acne came back (not really that bad at all, but whatever) after about a year. Completely cleared my skin the second time, too, so I'm hoping it stays this way. Anyway, I'm a girl, too, so I feel like I know all the answers to your questions. LOL. 1. Don't use anything besides moisturizer. If you're like I was, nothing else worked, anyway. All it's going to do is make your skin dryer. Accutane makes a lot of peop
  3. It's odd. Lol. I was on 80mg, and my dermatologist would always talk about how she couldn't even tell I was on Accutane because my face/lips weren't dry at all. 80mg was higher than I should've even been on, because she kept upping my dosage because she thought it was so weird that I wasn't drying up. My face ended up 100% clear, though, so just consider yourself lucky!
  4. I've been off Accutane for about two weeks. I know when they take your blood, they check a few different things, but I'm not sure if they check your thyroid. Does anyone know? I just looked up all the symptoms of having a low thyroid problem, and I pretty much have all of them. I know if they checked it, they would've told me if mine was low, so I shouldn't even worry about it. If they don't check it, though, I should probably go to the doctor.
×